MAUDE Adverse Event Report: MALLINCKRODT; AIRWAY, ESOPHAGEAL (OBTURATOR)

MALLINCKRODT; AIRWAY, ESOPHAGEAL (OBTURATOR)
Model Number 5-18437
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the unit was taken out of the box and inflated, the main balloon was noted to leak and had a small hole in it.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The failure tear in cuff was confirmed in the received sample.Device history record was not reviewed since the lot number was not provided.Manufacturing process was reviewed and currently, there is not any potential risk and the below condition was found.Describe the guidelines to have a resting time of 4 hours with inflated cuffs and then the parts are inspected for proper inflated cuffs.All manufacturing controls were found acceptable and effective to detect the reported failure mode.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the unit was taken out of the box and inflated, the main balloon was noted to leak and had a small hole in it.There was no patient involvement.

Brand Name
MALLINCKRODT
Common Device Name
AIRWAY, ESOPHAGEAL (OBTURATOR)
MDR Report Key7503496
Report Number2936999-2018-00336
Device Sequence Number19210620
Product Code CAO
UDI-Device Identifier10884521211957
UDI-Public10884521211957
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K875226
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5-18437
Device Catalogue Number5-18437
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2018
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date10/18/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;